# SDR DALA2023012400562

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 84,250 hours, 14,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT LT WING IB AFT FLAP EXTERNAL UPPER SURFACE WORN AT 2 INCHES TO IB EDGE AND 6 INCHES TO FWD EDGE.  REPAIRED THE LT WING IB AFT FLAP EXTERNAL UPPER SURFACEIAW PRI 605336-14.
